# SDR HNAA2021040500129

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 51,136 hours, 44,571 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NO. 2 ENGINE WILL NOT START WITH 2 ATTEMPTS. HEAVY FUEL SMELL IN CABIN AND FLIGHT DECK.  PERFORMED FIM TASK 72-33-33-810-824. ENIGNE RETURNED TO SERVICE DUE TO NO FAULTS FOUND
